# SDR AALA202407117351

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 22,013 hours, 9,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 30c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 30C; EMERGENCY LIGHT IS HANGING LOOSE FROM SIDE OF SEAT. REINSTALLED 30C EMERGENCY LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
